# SDR ASOA201802077006

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 31,548 hours, 19,222 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Printed Ckt Board
- Part number: 7317050501
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS IN A A-CHECK CONDITION WHEN INSPECTION FOUND THE LAV RETURN TO SEAT LIGHT PC BOARD BURNT. MAINTENANCE REMOVED AND REPLACED THE PC BOARD ASSEMBLY IAW AMM 33-23-05. OPS CHECK WAS GOOD AND WAS RELEASED.
